| Model Number |
N/A |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Event or Problem Description
It was reported by customer that course black hair was found in between the drape and the tray in picc insertion kit.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of foreign material is confirmed; however, the exact cause is unknown.One photograph of a powerpicc provena kit was returned for evaluation.An initial visual observation of the photograph showed an open tray and a dark hair-like material was observed on top of a tegaderm packaging.No obvious use residue was observed in the components of the kit in the returned photograph.It could not be determined exactly where or when the foreign material came in contact with the kit.Possible causes include during manufacturing, packaging or handling.This complaint will be recorded for future trending and monitoring purposes.